Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Local smoothing of Fourier integral operators and Carleson-Sjölin estimates
HTML articles powered by AMS MathViewer

by Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge PDF
J. Amer. Math. Soc. 6 (1993), 65-130 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 58G15, 35S30, 47G30
  • Retrieve articles in all journals with MSC: 58G15, 35S30, 47G30
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 65-130
  • MSC: Primary 58G15; Secondary 35S30, 47G30
  • DOI: https://doi.org/10.1090/S0894-0347-1993-1168960-6
  • MathSciNet review: 1168960